Alert archive / Illinois / Wind Chill Advisories in 2008
Wind Chill Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Jan 23, 2008, 3:46 AM CST for 15 counties in Illinois. It took effect at Jan 23, 2008, 3:04 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2008, 3:46 AM CST (09:46 UTC)
- In effect from
- Jan 23, 2008, 3:04 PM CST
- Expired
- Jan 24, 2008, 11:33 AM CST
- In force
- 20 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 36 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 230946 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 346 AM CST WED JAN 23 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS... ILZ027>031-037-038-231700- /O.NEW.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 346 AM CST WED JAN 23 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON CST THURSDAY. A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT... BRINGING THE CHANCE FOR LIGHT SNOW ACROSS THE AREA. FRIGID TEMPERATURES AND GUSTY WINDS WILL FLOW INTO THE AREA BEHIND THIS SYSTEM. WIND CHILL VALUES WILL RANGE FROM 10 BELOW TO 20 BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING ACROSS THE ADVISORY AREA. WINDS SHOULD SUBSIDE BY MIDDAY THURSDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HARDIMAN
5 follow-up statements
000 WWUS43 KILX 231658 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1058 AM CST WED JAN 23 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS OVERNIGHT AND THURSDAY MORNING... ILZ027>031-037-038-232200- /O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 1058 AM CST WED JAN 23 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY... A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT...BRINGING A CHANCE FOR LIGHT SNOW ACROSS THE AREA WITH LESS THAN AN INCH. FRIGID TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO AND GUSTY NORTHWEST WINDS...WILL GENERATE WIND CHILLS OF 10 TO 20 BELOW ZERO AFTER MIDNIGHT INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH WIND CHILLS MODIFYING CLOSER TO ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KH
000 WWUS43 KILX 232104 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CST WED JAN 23 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS OVERNIGHT AND THURSDAY MORNING... ILZ036-040>046-240300- /O.EXA.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/ FULTON-SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION- INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA... DANVILLE 304 PM CST WED JAN 23 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY. A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION THIS EVENING...BRINGING A GOOD CHANCE FOR LIGHT SNOW ACROSS THE AREA WITH LESS THAN AN INCH. FRIGID TEMPERATURES DROPPING TO AROUND ZERO LATE TONIGHT COMBINED WITH GUSTY NORTHWEST WINDS...WILL GENERATE WIND CHILLS OF 10 TO 20 BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH WIND CHILLS MODIFYING CLOSER TO ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ027>031-037-038-240300- /O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 304 PM CST WED JAN 23 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY. A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND EVENING...BRINGING A LIKELY CHANCE OF LIGHT SNOW ACROSS THE AREA WITH LESS THAN AN INCH. FRIGID TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COMBINED WITH GUSTY NORTHWEST WINDS... WILL GENERATE WIND CHILLS OF 15 TO 24 BELOW ZERO AFTER MIDNIGHT INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH WIND CHILLS MODIFYING INTO THE SINGLE DIGITS BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HUETTL/SHIMON
000 WWUS43 KILX 240246 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 846 PM CST WED JAN 23 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS OVERNIGHT AND THURSDAY MORNING... ILZ027>031-036>038-040>046-240900- /O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 846 PM CST WED JAN 23 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY. A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION THIS EVENING...BRINGING A BRIEF PERIOD OF MODERATE SNOW ACROSS THE AREA WITH LESS THAN AN INCH ACCUMULATION POSSIBLE. FRIGID TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COMBINED WITH GUSTY NORTHWEST WINDS... WILL GENERATE WIND CHILLS OF 15 TO 24 BELOW ZERO AFTER MIDNIGHT INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH WIND CHILLS MODIFYING INTO THE SINGLE DIGITS BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ AUTEN
000 WWUS43 KILX 240910 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 310 AM CST THU JAN 24 2008 ...BITTERLY COLD WIND CHILLS RETURNING TO CENTRAL ILLINOIS THIS MORNING... ILZ027>031-036>038-040>046-241800- /O.CON.KILX.WC.Y.0003.000000T0000Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 310 AM CST THU JAN 24 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. GUSTY NORTHWEST WINDS AND AN INCOMING ARCTIC AIRMASS WILL COMBINE TO CREATE WIND CHILLS OF 15 TO 24 DEGREES BELOW ZERO THIS MORNING ACROSS MUCH OF CENTRAL ILLINOIS. ALTHOUGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE SINGLE DIGITS TODAY...WINDS SHOULD SUBSIDE BY MIDDAY. BY THE AFTERNOON WIND CHILLS WILL IMPROVE SLIGHTLY TO WITHIN A FEW DEGREES EITHER SIDE OF ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HARDIMAN
000 WWUS43 KILX 241733 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1133 AM CST THU JAN 24 2008 ...WIND CHILL ADVISORY IS CANCELLED... ILZ027>031-036>038-040>046-241845- /O.CAN.KILX.WC.Y.0003.000000T0000Z-080124T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 1133 AM CST THU JAN 24 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND CHILL ADVISORY. DESPITE ACTUAL AIR TEMPERATURES HOVERING AROUND ZERO ACROSS MUCH OF CENTRAL ILLINOIS THIS MORNING...WINDS HAVE BECOME LIGHT ENOUGH THAT WIND CHILL VALUES HAVE CLIMBED ABOVE ADVISORY CRITERIA. EVEN THOUGH THE ADVISORY IS BEING LIFTED...VERY COLD CONDITIONS WILL PERSIST FOR THE REMAINDER OF THE DAY. YOU ARE ADVISED TO LIMIT YOUR TIME OUTDOORS...AND IF YOU MUST GO OUT...YOU SHOULD DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ BARNES
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 3:28 AM CST, 18 minutes earlier.
Area forecast discussion, Jan 23, 3:28 AM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 328 AM CST WED JAN 23 2008 .DISCUSSION... ISSUED 328 AM CST WED JAN 23 2008 ANOTHER BRIEF SHOT OF COLD AIR ON THE WAY TO ROUND OUT THE WORK WEEK... TO BE FOLLOWED BY ANOTHER SYSTEM BRINGING LIGHT ACCUMULATING SNOWS TO THE AREA FRIDAY NIGHT INTO SATURDAY. THEN A PRETTY BIG PATTERN SHIFT IS ON THE WAY FOR NEXT WEEK...BRINGING MILDER AND MORE ACTIVE WX TO THE REGION. SHORT TERM...TODAY THROUGH FRIDAY. FAST MOVING CLIPPER SYSTEM SET TO AFFECT THE LATE THIS AFTERNOON AND TONIGHT... BRINGING ANOTHER CHANCE FOR SOME LIGHT ACCUMULATING SNOWS TO PARTS OF THE CWA. 00Z GFS APPEARS TO BE THE FASTEST WITH BRINGING PRECIPITATION INTO AREAS NORTHWEST OF THE ILLINOIS RIVER BY 18Z... BUT THIS MODEL IS AN OUTLIER... AND IT HAS BEEN TOO MOIST WITH THE RH FIELDS INVOF THE DEVELOPING STATIONARY FRONT ALONG THE I-80 CORRIDOR THIS MORNING. WILL FOLLOW A BLEND OF THE MESOSCALE GUIDANCE INSTEAD... INCLUDING THE NAM AND SEVERAL WRF ARW/NMM MEMBERS WHICH ALL SUGGEST MAIN PERIOD OF LIGHT SNOW WILL BE POST-FRONTAL AND WILL AFFECT MOST PLACES AFTER 00Z. SNOWFALL AMOUNTS SHOULD BE RATHER LIGHT... GENERALLY A DUSTING TO AN INCH OR SO... WITH THE HIGHEST AMOUNTS ACROSS THE NORTHWEST CORNER OF THE CWA... WHERE FRONTOGENESIS WILL BE MAXIMIZED NORTH OF THE WEAK SFC WAVE. ARCTIC AIRMASS WILL RETURN TO THE REGION BEHIND THIS SYSTEM... AND STRONG SFC COLD ADVECTION COULD DRIVE TEMPERATURES BELOW ZERO FOR PLACES NORTHWEST OF PEORIA LATE TONIGHT AND EARLY TOMORROW MORNING. GUSTY NORTHWEST WINDS WILL ALSO RESULT IN WIND CHILLS IN THE -10 TO -20F RANGE ACROSS THE I-74 CORRIDOR LATE TONIGHT AND EARLY TOMORROW MORNING... THEREFORE WENT WITH A WIND CHILL ADVISORY. AREAS SOUTH OF THE CURRENT ADVISORY MAY ALSO FLIRT WITH CRITERIA... BUT THE WINDOW OF OPPORTUNITY LOOKS TO BE RATHER NARROW. CURRENT ADVISORY AREA REFLECTS HIGHEST CONFIDENCE AREA FOR MEETING CRITERIA... AS PRESSURE GRADIENT AND COLD ADVECTION WILL BE STRONGEST ACROSS THE NORTHWESTERN CORNER OF THE CWA. WEAK WARM ADVECTION ON BACKSIDE OF HIGH PRESSURE RIDGE THURSDAY NIGHT MAY HELP KEEP THE BOTTOM FROM FALLING OUT OF TEMPS ACROSS THE AREA. SFC RIDGE AXIS WILL NOT BE TOO FAR TO OUR EAST... AND WITH AREAS ACROSS OUR FAR NORTH LIKELY STILL HAVING 2-4 INCHES OF SNOW ON THE GROUND BY THEN... IT WAS TEMPTING TO GO WITH BELOW ZERO READINGS AGAIN THU NIGHT. HOWEVER... THE CORE OF THE COLDEST AIR AT H85 IS WELL TO OUR EAST BY THEN... AND THE WEAK WARM ADVECTION PATTERN IS NOT TOO DIFFERENT FROM WHAT WE HAVE SEEN THIS MORNING... WHERE TEMPERATURES HAVE PRETTY MUCH PLATEAUED EVEN OVER THE FRESH SNOW COVERED LOCALES. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. MODELS NOW IN BETTER AGREEMENT WITH EJECTING SHORTWAVE ENERGY FROM THE SYSTEM CURRENTLY STALLED OUT OFF THE CALIFORNIA COAST ACROSS THE UPPER MIDWEST LATE FRIDAY THROUGH SATURDAY. THIS SYSTEM WILL BE LEADING OFF THE PATTERN SHIFT THAT WILL BRING A MILDER AND MORE ACTIVE PATTERN TO THE REGION AS WE MOVE INTO NEXT WEEK. LIGHT SNOW ACCUMULATIONS WILL AGAIN BE POSSIBLE LATE FRIDAY INTO SATURDAY MORNING ACROSS THE AREA... ESPECIALLY NORTH AND WEST OF I-72. AREAS SOUTH OF I-72 MAY GET DRY-SLOTTED FAIRLY EARLY ON... GENERALLY AFTER MIDNIGHT FRIDAY NIGHT. FORECAST SOUNDINGS SUGGEST RESULTANT LOSS OF ICE CRYSTALS IN CLOUD BEARING LAYER BRINGING THE POSSIBILITY OF FREEZING DRIZZLE. HOWEVER...AS THE DRIER AIR MOVES IN ALOFT... THE BEST DYNAMICS FOR LIFT WILL ALREADY BE MOVING EAST OF THE AREA. HARDIMAN && .AVIATION... ISSUED 1104 PM CST TUE JAN 22 2008 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES INTO TOMORROW AFTERNOON. THEN A CLIPPER SYSTEM WILL MOVE INTO THE AREA WITH MVFR CONDITIONS AND SOME LIGHT SNOW FOR A FEW HOURS. EXPECTING SNOW TO BEGIN AT PIA PRIOR TO 00Z...BETWEEN 00Z AND 03Z AT SPI AND BMI...AND THEN AFTER 03Z AT DEC AND CMI. IN ADDITION TO THE SNOW...A WIND SHIFT CAN BE EXPECTED BETWEEN 00Z AND 03Z AT ALL SITES AS THE LOW PRESSURE AREA MOVES ACROSS CENTRAL ILLINOIS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY FOR ILZ027>031-037-038. &&
Hazardous weather outlook, Jan 22, 3:06 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CST TUE JAN 22 2008 ILZ029-031-037-231200- PEORIA-TAZEWELL-WOODFORD- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW ZERO. THE ILLINOIS RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING AT PEORIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-030-231200- KNOX-MARSHALL-STARK- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-049-050-231200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW ZERO. RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL STAY ABOVE FLOOD STAGE THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-231200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ068-073-231200- CRAWFORD-LAWRENCE- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE WABASH RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY OR WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM ZERO TO 10 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066-067-071-072-231200- CLARK-CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND- 306 PM CST TUE JAN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN WIND CHILL READINGS FROM 5 BELOW TO 15 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
Nearby
Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.